| Model Number |
DM3500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was adverse event without identified device or use problem.The device was returned for analysis.Interrogation results were normal, visual screen was acceptable, and preliminary test results were acceptable.
Event or Problem Description
It was reported that the patient presented to the clinic due to skin discomfort at the implant site.As a result, the implantable cardiac monitor was explanted.The patient remained stable throughout the procedure.